# SDR SWAA2019080535573

- Difficulty date: July 30, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,061 hours, 23,397 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CRACKED ON THE #4 INSPAR RIB STAB. STA. 120.3 AT THE 2ND VERTICAL STIFFENER.   REPAIRED NR 4 RIB PER SRM.
